# SDR ASAA2017052320850

- Difficulty date: May 23, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 36,455 hours, 11,072 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275030
- Condition: Failed
- Location: Nr 1 Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FIRE OVERHEAT TEST, NR 1 ENGINE OVERHEAT LIGHT DOES NOT ILLUMINATE.  ACFT GROUNDED.  PERFORMED OPS CHECK OF NR 1 ENGINE LOOP A AND LOOP B, OPS CHECKED GOOD IAW AMM 26-11-00.  PERFORMED BITE CHECK OF ENGINE & APU FIRE DETECTION CONTROL MODULE. BITE CHECKED GOOD IAW FIM 26-10 TASK 801.  REMOVED ENGINE & APU FIRE DETECTION CONTROL MODULE AND CHECKED RESISTANCE AT CONNECTOR D1002 PIN 25 TO PIN 2, RESISTANCE CHECKED GOOD. PERFORMED RESISTANCE CHECK AT CONNECTOR D1002 PIN 24 TO 25, RESISTANCE CHECKED BAD. PERFORMED RESISTANCE CHECK OF WIRE HARNESS MW0325, RESISTANCE CHECKED BAD. PERFORMED RESISTANCE CHECK OF WIRE HARNESS MW0315, RESISTANCE CHECK GOOD IAW FIM 26-10 TASK 805.  REINSTALLED ENIGINE & APU FIRE DETECTION CONTROL MODULE IAW AMM 26-10-01. PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM, OPS CHECKED GOOD IAW AMM 26-10-00.  REMOVED & REPLACED THE NR 1 ENGINE FIRE LOOP HARNESS IAW AMM 26-11-02/401.  FIRE DETECTION HARNESS MW325 NR 1 ENGINE FIRE DETECTION SYSTEM OPS CHECKED GOOD.
